Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Ronald Ineo

Skin Condition While On Accutane?

Hi guys, i've done about 100 days of my course and whilst i've only had about 3 or 4 small spots for the last 2 months i can't help but think my skin is still in pretty bad condition. I was wondering if anyone else found this and whether or not i can expect to see improvement once the course is over??

Share this post


Link to post
Share on other sites

I don't know exactly what you mean, but it's very common to have redness and sensitive, fragile skin. Some people say they heal more slowly on Accutane, but I found that pimples healed much more quickly. Overall, I think you can expect to have unpleasant side effects while on Accutane, though it varies from person to person.

P&W

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×